advertisement
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Cortisone injections--a little honesty please.

bill20101215bbill20101215 Posts: 1
edited 06/11/2012 - 8:49 AM in Spinal Injections
I had cervical injections back in May 2010. It is Dec 2010, and I still have side effects that the pain clinic categorically denies exist, so I'm assuming there's some lawsuit issue in admitting this.

I'm concerned because my muscles are still weak, and my skin sags or feels dead in various places far away from the point of injection. I'm tired of reading qualified statements at medical websites like, "cortisone injections can cause softening of the tendons if directly injected". I'd like to know if these or other effects, which I felt immediately after my first 3-week-set of treatment, are permanent or not. Is it possible to suffer permanent nerve damage overall?
advertisement

Comments

  • Hi Bill,

    First let me say welcome to spine-health. Yes, there are issues that can arise from doing injections, however it would take a doctor to diagnose what is going on. Of course none of us our doctors and can't tell you what it is. With that said what does the doctor whom ordered these injections say about your issues. Have you had a emg study? I am not sure what the original reason for the injection was. but has your symptoms decreased for the original problem?

    I have had multiple injections in the cervical spine, and while they were a bit uncomfortable never had any long lasting effects from them. I would get to your doctor and have them get to the root cause of your issues. Some of the numbness your having could just as well be related to the original condition.

    Just thought I would stop by and welcome you to spine-health. Keep us posted.
  • I've had two injections in my neck and the side ef fects finally wore off. I can,t say that yours will but hopefully they will after time. My last one was quite a few months can,t remember exactly how many.
  • advertisement
Sign In or Join Us to comment.